IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev EST Conf / Next EST Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

There are very few accommodation facilities in Kakunodate,
and the time of the holding of the research meeting is the tourist season
"Yupopo" which is a little far from the station for the sake of the event is the venue.
Yupopo also secures private rooms, including share rooms, because there are not enough numbers.
In order to secure the accommodation facilities of everyone participating,
Please cooperate with the following questionnaire.
Https://goo.gl/forms/isc3r41tMLDYmTkI2
Those who can not access the above URL, who are difficult to answer
If you would like to make a reservation at the accommodation facility research meeting, Ono (ono.satoshi@uec.ac.jp) and
Hirano(hirano.t.aa@m.titech.ac.jp),
Please contact us with the following content by e-mail.

· Schedule (staying day)
· Whether it is a single room or not, if the private room is not enough, whether it is a shared room or not

[Information] Price for Yupopobo accommodation
(Although it is somewhat, there is a possibility of fluctuation.)
Japanese style room 1 person 1 person: 9,200 yen per person
Japanese style room 2 people: 8,100 yen per person
Japanese style room 3 persons: 7,000 yen per person
Japanese style room 1 room 4 persons: 5,900 yen per person




Technical Committee on Electronics Simulation Technology (EST) [schedule] [select]
Chair Hideaki Kimura (NTT)
Vice Chair Akimasa Hirata (Nagoya Inst. of Tech.), Shinichiro Ohnuki (Nihon Univ.)
Secretary Yasuo Otera (Tohoku Univ.), Masashi Eguchi (CIST)
Assistant Takahiro Ito (Nagoya Inst. of Tech.), Kazuhiro Fujita (Fujitsu)

Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Osami Wada (Kyoto Univ.)
Vice Chair Kensei Oh (Nagoya Inst. of Tech.)
Secretary Takehiro Morioka (AIST), Yasuhiro Shiraki (Mitsubishi Electric)
Assistant Shinichiro Yamamoto (Univ. of Hyogo), Chie Sasaki (Panasonic), Shinobu Nagasawa (Mitsubishi Electric)

Technical Committee on Microwaves (MW) [schedule] [select]
Chair Masahiro Muraguchi (TUC)
Vice Chair Yoshinori Kogami (Utsunomiya Univ.), Hiroshi Okazaki (NTTdocomo), Kenichi Tajima (Mitsubishi Electric)
Secretary Takuichi Hirano (Tokyo Inst. of Tech.), Takahiro Nakamura (HITACHI)
Assistant Satoshi Ono (Univ. of Electro-Comm.), Mizuki Motoyoshi (Tohoku Univ.)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]

Conference Date Thu, Oct 19, 2017 08:50 - 18:15
Fri, Oct 20, 2017 08:55 - 17:05
Topics Electromagnetic simulation ,EMC, Microwave technologies 
Conference Place Yupopo 
Address Waseda-430 Tazawako Sotsuda, Senboku-shi, Akita-ken 014-1192
Transportation Guide http://www.warabi.or.jp/yupopo/
Contact
Person
Takuichi Hirano, Tokyo Institute of Technology
+83-3-5734-2551
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter, IEEE MTT-S Nagoya Chapter and IEEE EMC Society Sendai Chapter.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on MW, EMCJ, EST.

Thu, Oct 19 AM 
Chair: Prof. Takuichi Hirano(Tokyo Institute of Technology)
08:50 - 10:00
(1) 08:50-08:55 Opening Address (IEE-EMC)
(2) 08:55-09:00 Greeting Address from Semboku City Mayor
(3)
MW
09:00-09:20 Estimation of 4 Port S Parameter by 1 Port Measurement and its Application to 2 Port Indirect Measurement Yuya Kojima, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
(4)
MW
09:20-09:40 Complex permittivity measurements of flexible materials for the Ag ink-jet print in the millimeter wave frequency band Yu Mogami, Takashi Shimizu, Yoshinori Kogami (Utsunomiya Univ.)
(5)
MW
09:40-10:00 Comparison of Power Combining Methods in Power-amplifier-inserted Transversal Filter for EPWM Transmitters Yuto Tanaka, Yohtaro Umeda (TUS), Yusuke Kozawa (Ibaraki Univ.)
  10:00-10:05 Break ( 5 min. )
Thu, Oct 19 AM 
Chair: Shinobu Ishigami (Tohoku Gakuin Univ.)
10:05 - 11:25
(6) 10:05-10:25  
(7) 10:25-10:45  
(8) 10:45-11:05  
(9) 11:05-11:25  
  11:25-12:30 Lunch break ( 65 min. )
Thu, Oct 19 PM  IEEE MTT-S Distinguished Microwave Lecture (DML)
Chair: Yo Yamaguchi (NTT)
12:30 - 13:10
(10) 12:30-13:10 Millimeter-wave and Terahertz Applications Enabled by Photonics
Tadao Nagatsuma (Osaka Univ.)
Thu, Oct 19 PM 
Chair: Shinobu Ishigami (Tohoku Gakuin Univ.)
13:10 - 13:50
(11) 13:10-13:50  
  13:30-13:35 Break ( 5 min. )
Thu, Oct 19 PM 
Chair: Yasuo Ohtera (Tohoku Univ.)
13:55 - 14:55
(12)
EST
13:55-14:15 Study of Via Hole on MMIC using Nickel Layer Takahiro Tsushima, Masayuki Kimishima (AT Lab.)
(13)
EST
14:15-14:35 On New Risk Assessment Index of Heat Stroke based on Metrics computed from Physical Simulation Kazuma Hasegawa, Sachiko Kodera, Akimasa Hirata (Nagoya Inst. of Tech.)
(14)
EST
14:35-14:55 Electromagnetic Simulation for Peritumoral Brain Mapping by TMS Shinta Aonuma, Jose Gomez-Tames (Nagoya Inst. of Tech.), Ilkka Laakso (Aalto Univ.), Akimasa Hirata (Nagoya Inst. of Tech.), Tomokazu Takakura, Manabu Tamura, Yoshihiro Muragaki (TWMU)
  14:55-15:00 Break ( 5 min. )
Thu, Oct 19 PM 
Chair: Masahiro Yamaguchi (Tohoku University)
15:00 - 16:20
(15)
EMCJ
15:00-15:20 Comparison of Thermal Response between Rat and Human for Exposure from Dipole Antenna Sachiko Kodera, Akimasa Hirata (Nagoya Inst. of Tech.)
(16)
EMCJ
15:20-15:40 Waveform modeling of conducted disturbances below 150 kHz from rectifiers Farhan Mahmood, Ken Okamoto, Yuichiro Okugawa, Jun Kato (NTT)
(17)
EMCJ
15:40-16:00 Consideration of Step Response Estimation using Band-Limited Frequency Response Yuto Matsushita, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
(18)
EMCJ
16:00-16:20 Characteristics of Vibrating Intrinsic Reverberation Chamber Makoto Hara, Yasuo Takahashi (KHI), Robert Vogt-Ardatjew, Frank Leferink (Univ. of Twente)
  16:20-16:30 Break ( 10 min. )
Thu, Oct 19 PM 
Chair: Takashi Ohira (Toyohashi University of Technology)
16:30 - 17:10
(19)
EST
16:30-17:10 [Special Talk]
Safety Assessment and Standardization of Human Exposure to Electromagnetic Fields
Akimasa Hirata (Nagoya Inst. of Tech.)
Thu, Oct 19 PM  Special Session: History and Culture of Kakunodate, Semboku City (Aegis: Semboku-City)
Chair: Masahiro Muraguchi (Tokyo University of Science)
17:10 - 18:15
(20) 17:10-18:10 [Special] Little Kyoto: Kakunodate Castle Town
Shiro Tozawa
(21) 18:10-18:15 Closing Address (EST)
Fri, Oct 20 AM 
Chair: Takashi Harada (Tokin EMC Engineering)
08:55 - 10:20
(22) 08:55-09:00 Opening Address (EMCJ)
(23)
EMCJ
09:00-09:20 An analytical study on the novel design method of miniaturized frequency selective EM shield for communication devices to reduce EM radiation Go Itami, Yohei Toriumi, Jun Kato (NTT)
(24)
EMCJ
09:20-09:40 Near Magnetic Field Shielding Characteristic of Metal Enclosure with Ventilation Wataru Fujii, Shinichiro Yamamoto, Kenichi Hatakeyama, Tohru Iwai (Univ. of Hyogo)
(25)
EMCJ
09:40-10:00 Evaluation of the influence of high-order harmonic noise from digital circuits on mobile communications Yoshifumi Sugimoto, Koh Watanabe, Noriyuki Miura, Makoto Nagata (Kobe Univ.), Yasunori Miyazawa, Satoshi Tanaka, Masahiro Yamaguchi (Tohoku Univ.)
(26)
EMCJ
10:00-10:20 Analysis of crosstalk between slot lines placed in a printed circuit board with finite size Teruo Tobana, Yoji Isota (Akita Pref. Univ.)
  10:20-10:25 Break ( 5 min. )
Fri, Oct 20 AM 
Chair: Prof. Toshikazu Sekine(Gifu University)
10:25 - 11:25
(27)
MW
10:25-10:45 A Quadrature-modulation EPWM Transmitter That Uses Co-phase Sine Wave Carriers for I/Q Channel and a 90° Hybrid as a Signal Combiner Tomoaki Morita, Ryo Sakai, Yohtaro Umeda (Tokyo Univ. of Science), Yusuke Kozawa (Ibaraki Univ.)
(28)
MW
10:45-11:05 A Simple Design of 2.45GHz Class-F Time-Reversal Rectifier Using Linear Theory Fuminori Myojin, Yohtaro Umeda (TUS)
(29)
MW
11:05-11:25 5.8GHz High Efficiency GaN Amplifier for Practical Use of Microwave Power Transfer Koji Yamanaka, Kazuhiro Iyomasa, Masatake Hangai, Hiromitsu Utsumi, Jun Nishihara, Yukihiro Homma (Mitsubishi Electric), Kenji Sakaki (J-SS)
  11:25-11:30 Break ( 5 min. )
Fri, Oct 20 AM 
Chair: Shinobu Ishigami (Tohoku Gakuin Univ.)
11:30 - 12:10
(30) 11:30-12:10  
  12:10-13:10 Lunch break ( 60 min. )
Fri, Oct 20 PM 
Chair: Yoshiki Kayano (UEC)
13:10 - 14:10
(31)
EST
13:10-13:30 Topology optimization of dielectric lens antenna using normalized Gaussian network Keiichi Itoh (NIT, Akita College), Hajime Igarashi (Hokkaido Univ.)
(32)
EST
13:30-13:50 Novel FDTD Method for Analysis of Frequency-Dependent Madia Using Fast Inverse Laplace Transform and Prony's Method Jerdvisanop Chakarothai, Kanako Wake, Soichi Watanabe (NICT)
(33)
EST
13:50-14:10 Reference Solutions for EM Time-Frequency Analysis
-- Case of Dielectric Cylinders --
Shinichiro Ohnuki, Soichiro Masuda, Ryohei Ohnishi, Shintaro Watanabe (Nihon Univ.)
  14:10-14:15 Break ( 5 min. )
Fri, Oct 20 PM 
Chair: Teruo Tobana (Akita Prefectural University)
14:15 - 15:35
(34)
EMCJ
14:15-14:35 Study of Non-contact Heartbeat Sensing Method Available to Remove Body Motion Noise using UWB Signal Kazutaka Mitsui, Jianqing Wang (NITech), Takashi Saito, Akira Takaoka (SOKEN), Norihito Higo, Kouichi Yamada (DENSO)
(35)
EMCJ
14:35-14:55 A Study on Equivalent Circuit of AC/Coaxial Adapter for AMN Calibration Ryosuke Tani (Aoyama Gakuin Univ./NICT), Ifong Wu, Kaoru Gotoh, Yasushi Matsumoto (NICT), Shinobu Ishigami (Tohoku Gakuin Univ.), Ryosuke Suga, Osamu Hashimoto (Aoyama Gakuin Univ.)
(36)
EMCJ
14:55-15:15 Broadband Attenuation Characteristic of the Quasi-distributed Constant Line Filter Connected in Series Yusuke Ohdaira, Koki Harada (TOKIN)
(37)
EMCJ
15:15-15:35 Antenna ringing effect in Time Domain SVSWR Measurement Atsushi Arai, Hitoshi Aoki, Takashi Harada, Hiroyoshi Shida (TOKIN EMC)
  15:35-15:40 Break ( 5 min. )
Fri, Oct 20 PM 
15:40 - 17:05
(38)
MW
15:40-16:00 An effective device for measuring microwave absorption of minute specimen Ryota Kirikane, Hatsuhiro Kato, Kazuya Ogawa (Univ. of Yamanashi)
(39)
MW
16:00-16:20 Effect of Front-end Characteristics on Sidelobe of Pulse MIMO Radar Using Complex Sequence with Low Sidelobe Aperiodic Correlation Takashi Shiba, Masato Watanabe, Manabu Akita, Takayuki Inaba (UEC)
(40)
MW
16:20-16:40 A Verification of Accuracy Improvement Method of Frequency Detection Using Harmonics Jun Shimokawatoko, Hiroyuki Mizutani, Kenichi Tajima (Mitsubishi Electric Corp.)
(41)
MW
16:40-17:00 Demonstration of Uniform Heating Distribution Control for Microwave Heating Small Reactor with Solid-State Oscillators Kazuhiro Iyomasa, Yoshifumi Kawamura, Ryota Komaru, Yutaro Yamaguchi, Keigo Nakatani, Takeshi Shiode, Koji Yamanaka, Kazutomi Mori, Hiroshi Fukumoto (Melco)
(42) 17:00-17:05 Closing Address (MW)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EST Technical Committee on Electronics Simulation Technology (EST)   [Latest Schedule]
Contact Address Yasuo Ohtera (Tohoku University)
est- 
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Shinichiro Yamamoto (Univ. of Hyogo)
emcj 
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Satoshi Ono (UEC)
E-: oc
or Takuichi Hirano(Tokyo Institute of Technology)
E-: taam 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address Takaaki Ibuchi (Osaka Univ.)
ibueeieng-u 


Last modified: 2017-10-25 20:24:00


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to MW Schedule Page]   /   [Return to EST Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   Prev EST Conf / Next EST Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan